MathSciNet Relay Station
MathSciNet bibliographic data
MR2511576 (2010d:65132) 65K10 (94A08)
Chen, Hua-zhu; Song, Jin-ping; Tai, Xue-Cheng A dual algorithm for minimization of the LLT model. Adv. Comput. Math. 31 (2009), no. 1-3, 115–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement